MathSciNet Relay Station
MathSciNet bibliographic data
MR1803124 65N35 (65N22 65T60)
Cohen, Albert; Dahmen, Wolfgang; DeVore, Ronald Adaptive wavelet methods for elliptic operator equations: convergence rates. Math. Comp. 70 (2001), no. 233, 27–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement